Homogeneous monomial groups and centralizers

KUZUCUOĞLU M. , Oliynyk B., Sushchanskyy V. I.

COMMUNICATIONS IN ALGEBRA, vol.46, no.2, pp.597-609, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1080/00927872.2017.1324874
  • Page Numbers: pp.597-609
  • Keywords: Centralizer of subgroup, direct limit, monomial group


The construction of homogeneous monomial groups are given and their basic properties are studied. The structure of a centralizer of an element is completely described and the problem of conjugacy of two elements is resolved. Moreover, the classification of homogeneous monomial groups are determined by using the lattice of Steinitz numbers, namely, we prove the following: Let and be two Steinitz numbers. The homogeneous monomial groups sigma(H) and sigma(G) are isomorphic if and only if = and HG provided that the splittings of sigma(H) and sigma(G) are regular.